Cetal

Cetal 500mg 20 Tablets

4.2 SKU 101362
Availability:
  • In Stock
E£ 24,00
Quantity
1
Free delivery over 300 EGP · 24hr express in Cairo
100% authentic — licensed Egyptian pharmacy
14-day return on unopened items
Paracetamol 500mg tablets for fever, cold and flu symptoms, headache, and body aches.
Cetal 500mg Tablets contain Paracetamol and are used to relieve fever, cold and flu symptoms, headache, musculoskeletal disorders, period pain, toothache, and osteoarthritis pain.

Attributes

Product Content

  • How to Use: • Ages 6–12 years: 250–500mg, repeated if necessary 3–4 times a day, up to a maximum of 2000mg in 24 hours • Ages 12 years and above: 1000mg, repeated if necessary 3–4 times a day, up to a maximum of 4000mg in 24 hours • Should not be taken with other products containing paracetamol at the same time • Consult your doctor if you have liver or kidney problems

BUNDLE & SAVE

Frequently bought together

PAIRS WELL WITH

Complete the routine

YOU MAY ALSO LIKE

Related products

CONTINUE BROWSING

Recently viewed